Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe headache, vomiting tendency and lack of appetite - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 544 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
Doctor :   are yu there?
Doctor :   I guess you are busy
User :   no i am here
Doctor :   Please carry n
Doctor :   on
User :   i have severe headache problem & consume medicines too often
Doctor :   ki
Doctor :   ok
User :   a bit of vomitting tendency & then dont feel like eating
Doctor :   How long you have this problem and how often you get the headache? Which part of the day it frequents?
User :   anytime may be in the morning when i get up or due to very heavy work load & even when i get very tensed
User :   i am having this problem since lat 7yrs i had taken medicines like NICE SARIDON & Crocin Pain relief
User :   it aches to this extent that it becomes intolerable & i am bound to take medicines
Doctor :   Taking medicines for headache is not a problem
Doctor :   but one should find out the cause of it
Doctor :   WHich side it aches?
User :   Full head even in Neck
Doctor :   Do you have redness in eyes with tears?
Doctor :   How is the pain? Throbbing/ Pulsating/ pinching / tearing type?
Doctor :   are you there?
User :   ya the pain like tearing type
Doctor :   Ok have you checked with eye specialist
User :   i have power approx -7.5 in both eyes
Doctor :   When was it last checked?
Doctor :   Are you using the glasses regularly?
User :   one year back & i use glasses regularly
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   service,Married,No dependants
Doctor :   Do you work infront of the computer for long hours in a day?
User :   ya
Doctor :   What is your age
User :   but this is since last 1yr i am having this for last 5-6 yrs
User :   age is 26
Doctor :   Ok
Doctor :   It can be it might have aggravated because of your poor ergonomics at the computer
User :   i dont think so
Doctor :   ok
Doctor :   From my perspective I think of few reasons
Doctor :   Tension type headache, Refractive error correction, Occupational Overuse
Doctor :   So I would suggest you to see an eye specialist once again for next evalution since it is one year last visit
User :   why you thinkso because i have started working since 5mths only what when i was studying then i was not in front of computer
User :   ok thanks
Doctor :   and next with a general physician
Doctor :   for a pain relief medication and tension free measures
Doctor :   are you there
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor